skip to main content
Show Results with:

Results 1 - 10 of 373  for Everything in this catalogue

results 1 2 3 4 5 next page
Refined by: publisher: Taylor & Francis remove
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Article
Add to My workspace

Lie point symmetries and ODEs passing the Painlevé test

Levi, D.; Sekera, D.; Winternitz, P.

Journal of nonlinear mathematical physics. Volume 25:Number 4 (2018, October 2nd); pp 604-617 -- Atlantis Press -- Taylor & Francis

Online access

2
Material Type:
Article
Add to My workspace

Finite and infinite systems of nonlinearly-coupled ordinary differential equations, the solutions of which feature remarkable Diophantine findings

Calogero, Francesco

Journal of nonlinear mathematical physics. Volume 25:Number 3 (2018, July 3rd); pp 433-441 -- Atlantis Press -- Taylor & Francis

Online access

3
Material Type:
Article
Add to My workspace

On Lie-point symmetries for Ito stochastic differential equations

Gaeta, G.; Lunini, C.

Journal of nonlinear mathematical physics. Volume 24 (2017) Supplement 1; pp 90-102 -- Atlantis Press -- Taylor & Francis

Online access

4
Material Type:
Article
Add to My workspace

Finite and infinite systems of nonlinearly-coupled ordinary differential equations, the solutions of which feature remarkable Diophantine findings

Calogero, Francesco

Journal of nonlinear mathematical physics. Volume 25:Issue 3 (2018); pp 433-441 -- Atlantis Press -- Taylor & Francis

Online access

5
Material Type:
Article
Add to My workspace

On characteristic integrals of Toda field theories

Nie, Zhaohu

Journal of nonlinear mathematical physics. Volume 21:Issue 1 (2014); pp 120-131 -- Atlantis Press -- Taylor & Francis

Online access

6
Material Type:
Article
Add to My workspace

Algebraic entropy, symmetries and linearization of quad equations consistent on the cube

Gubbiotti, G.; Scimiterna, C.; Levi, D.

Journal of nonlinear mathematical physics. Volume 23:Issue 4 (2016); pp 507-543 -- Atlantis Press -- Taylor & Francis

Online access

7
Material Type:
Article
Add to My workspace

Symmetry and integrability for stochastic differential equations

Gaeta, G.; Lunini, C.

Journal of nonlinear mathematical physics. Volume 25:Number 2 (2018, April 3rd); pp 262-289 -- Atlantis Press -- Taylor & Francis

Online access

8
Material Type:
Article
Add to My workspace

Ideals generated by traces or by supertraces in the symplectic reflection algebra H1, ν (I2(2m + 1))

Konstein, S.E.; Tyutin, I.V.

Journal of nonlinear mathematical physics. Volume 24:Number 3 (2017, July 3rd); pp 405-425 -- Atlantis Press -- Taylor & Francis

Online access

9
Material Type:
Article
Add to My workspace

On Hybrid Ermakov-Painlevé Systems. Integrable Reduction

Rogers, Colin

Journal of nonlinear mathematical physics. Volume 24:Issue 2 (2017); pp 239-249 -- Atlantis Press -- Taylor & Francis

Online access

10
Material Type:
Article
Add to My workspace

Ermakov-Painlevé II Reduction in Cold Plasma Physics. Application of a Bäcklund Transformation

Rogers, Colin; Clarkson, Peter A.

Journal of nonlinear mathematical physics. Volume 25:Number 2 (2018, April 3rd); pp 247-261 -- Atlantis Press -- Taylor & Francis

Online access

Results 1 - 10 of 373  for Everything in this catalogue

results 1 2 3 4 5 next page

Refine Search Results

Refine my results

Access Options 

  1. Online: Reading Room only  (269)
  2. Request to Reading Room  (231)
  3. Purchase a copy  (194)
  4. Refine further open sub menu

Creation date 

From To
  1. Before2014  (55)
  2. 2014To2015  (34)
  3. 2016To2016  (41)
  4. 2017To2018  (152)
  5. After 2018  (91)
  6. Refine further open sub menu

Additional Features 

  1. Abstract  (369)
  2. No Abstract  (4)
  3. Refine further open sub menu

Searching Remote Databases, Please Wait